Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :37 Issue : 2 2010      Add To Cart                                                                    Download

Modeling Shields diagram by asymptotic matching

Auther : JABER ALMEDEIJ

Civil Engineering Department, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait; E-mail: j.almedeij@ku.edu.kw

ABSTRACT

A new approach to asymptotic matching is employed to empirically fit the classical curve of Shields Diagram from smooth to rough boundary conditions. The solution renders a critical shear stress independent of particle size and a constant Shields stress of 0.06 for very small and large Reynolds numbers, respectively. The modeling approach is based on dividing the wide nonlinear curve into a series of linear segments that can be collected asymptotically into a composite relation without the requirement of dummy variables at the joints of the segments. This approach will be useful to extend our ability for modeling more complicated nonlinear curves found in the fields of science and engineering.

Keywords: Two-phase flow; Sediment; Nonlinear relation; Computational fluid

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law